Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 27, NWS State College, PA

June 8, 2014Somerset County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 8, 2014, 4:31 PM EDT for Somerset County, Pennsylvania. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 8, 2014, 4:31 PM EDT (20:31 UTC)
Expired
Jun 8, 2014, 5:30 PM EDT
In force
59 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Somerset County, PA

The radar

The Pittsburgh radar (KPBZ), 106 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 8, 5:15 PM EDTTSTM WND DMG4 Ese Somerset, PATREES DOWN ON LISTIE ROAD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 8.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1190 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

574 
WUUS51 KCTP 082031
SVRCTP
PAC111-082130-
/O.NEW.KCTP.SV.W.0027.140608T2031Z-140608T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
431 PM EDT SUN JUN 8 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 530 PM EDT

* AT 430 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR SEVEN SPRINGS...AND MOVING
  EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SOMERSET...FRIEDENS...BOSWELL...DAVIDSVILLE...JEROME...ACOSTA...
  NEW CENTERVILLE...SHANKSVILLE...BENSON...NEW BALTIMORE...
  SEVEN SPRINGS AND FLIGHT 93 NATIONAL MEMORIAL.

THIS INCLUDES THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 100 AND
122...AND BETWEEN MILE MARKERS 127 AND 129.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. FOR
YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF THESE
STORMS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...
INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS...
AND POSSIBLY TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY
INTO A BASEMENT...OR AN INTERIOR ROOM SUCH AS A BATHROOM OR CLOSET.

&&

LAT...LON 4009 7926 4012 7921 4011 7918 4016 7916
      4017 7914 4021 7911 4027 7892 4027 7891
      4001 7877 3997 7876 3991 7939
TIME...MOT...LOC 2030Z 257DEG 24KT 4001 7942 

$$

LA CORTE
1 follow-up statement
280 
WWUS51 KCTP 082119
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
519 PM EDT SUN JUN 8 2014

PAC111-082130-
/O.CON.KCTP.SV.W.0027.000000T0000Z-140608T2130Z/
SOMERSET PA-
519 PM EDT SUN JUN 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR CENTRAL SOMERSET COUNTY...

AT 518 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR DAVIDSVILLE TO NEAR NEW CENTERVILLE...MOVING EAST
AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
SOMERSET...FRIEDENS...BOSWELL...DAVIDSVILLE...JEROME...ACOSTA...NEW
CENTERVILLE...TIRE HILL...JENNERSTOWN...HOOVERSVILLE...INDIAN LAKE...
STOYSTOWN...SHANKSVILLE...BENSON...NEW BALTIMORE AND FLIGHT 93
NATIONAL MEMORIAL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

DUE TO THE ROTATING NATURE OF THESE STORMS...THEY ARE CAPABLE OF 
PRODUCING ALL TYPES OF SEVERE WEATHER... INCLUDING LARGE 
HAIL...DESTRUCTIVE STRAIGHT LINE WINDS... AND POSSIBLY TORNADOES. 
MOVE QUICKLY TO A SAFE SHELTER...PREFERABLY INTO A BASEMENT...OR AN 
INTERIOR ROOM SUCH AS A BATHROOM OR CLOSET.

&&

LAT...LON 3997 7876 3992 7931 4026 7896 4027 7892
      4027 7891
TIME...MOT...LOC 2118Z 272DEG 9KT 4023 7891 3997 7918 

$$

LA CORTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:19 PM EDT, 12 minutes earlier.

Area forecast discussion, Jun 8, 4:19 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
419 PM EDT SUN JUN 8 2014

.SYNOPSIS...
AN APPROACHING AREA OF LOW PRESSURE AND FRONTAL BOUNDARY WILL
CREATE FREQUENT SHOWERS AND SCATTERED THUNDERSTORMS ACROSS THE
STATE LATE TODAY AND EARLY TONIGHT...FOLLOWED BY AREAS OF RAIN AND
DRIZZLE LATER TONIGHT AND MONDAY MORNING. A WEAK RIDGE OF HIGH
PRESSURE WILL NOSE SOUTHEAST INTO THE REGION FOR LATE MONDAY AND
TUESDAY. CONDITIONS WILL BECOME UNSETTLED AGAIN FOR THE MID TO
LATE WEEK PERIOD.
&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
ELONGATED AND SLOWLY WEAKENING /1008 MB/ SFC LOW WAS LOCATED NEAR
KZZV AT 1930Z AS MOVING TOWARD THE ENE.

THE LEADING EDGE OF AN INITIAL BAND OF SHOWERS AND A FEW TSRA HAS
IS APPROACHING THE SUSQ VALLEY AND WILL CONTINUE TO MAINTAIN ITS
CURRENT STRENGTH OR WEAKEN SLIGHTLY AS IT MOVES INTO SOMEWHAT
DRIER PWAT AIR.

FURTHER WEST...THE INITIAL ROUND OF CONVECTION WARMED THE MID
LEVELS A FEW DEG C BUT MOISTENED UP THE LOW LEVELS INVOF THE BEST
LLVL SHEAR. BREAKS IN THE CLOUD COVER JUST AHEAD OF THE SFC LOW
WILL HELP TO RAMP THE INSTABILITY BACK UP TO MODERATE LEVELS AND
CREATE A NORTH/SOUTH RIBBON OF 0-1KM EHI IN THE 1-2 M2/S2 RANGE
THROUGH 22-23Z TO THE WEST OF A KELZ...TO KUNV AND KHGR LINE.
ANY TSRA THAT CAN DEVELOP SOME SUBSTANTIAL/50 DBZ CORES UP TO A
FEW KFT ABOVE THE -20C LEVEL COULD COMBINE WITH THE GREATER LLVL
SHEAR AND LOWERED LCLS ACROSS THE ALLEGHENIES TO PRODUCE A FEW
LOW-TOPPED SUPERCELLS.

SPC RECENTLY UPGRADED TO A SLIGHT RISK ACROSS ERN OHIO AND WRN
PENN FOR THEIR DAY 1 OUTLOOK. CONSIDERING THE INCREASING 0-1KM AND
DEEP LAYER SHEAR TO 20-30 KTS FROM THE SOUTH THIS AFTERNOON...A
RATHER BROAD LOOP HODOGRAPH...AND THE AFOREMENTIONED NORTH-SOUTH
CORRIDOR OF EHI/S BETWEEN 1-2 M2/S2...A MARGINAL SEVERE THREAT
EXISTS ACROSS APPROXIMATELY THE WRN HALF OF THE CWA FOR 0.75-1.0
INCH HAIL...LOCALIZED DAMAGING MICROBURSTS.../AND EVEN AN ISOLATED
TORNADO IN THE REGION BOUNDED BY KUNV...KAOO...KJST...KDUJ AND
KBFD/.

HIGH TEMPS HAVE BEEN REACHED IN MOS SPOTS OVER THE PAST HOUR OR SO
AND READINGS WILL STAY STEADY OR FALL UP TO SEVERAL DEG F LATE
TODAY AS THE SHOWERS AND SCATTERED TSRA MOVE ACROSS THE FCST AREA.

THE CONVECTIVE PRECIP WILL GRADUALLY TRANSITION INTO MORE OF A
STRATIFORM REGIME WITH PERIODS OF LIGHT TO MODERATE RAIN...DRIZZLE
AND RIDGE-SHROUDING FOG LATER TONIGHT THROUGH AT LEAST MONDAY
MORNING AS THE SFC/UPPER TROUGH SLOWS TO A CRAWL ACROSS NERN PENN
TWD DAYBREAK.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
QUASI STNRY WEAK SFC LOW /1011 MB/ AND UPPER TROUGH LOCATED
ACROSS NERN PENN MONDAY WILL COMBINE WITH A BAND OF 850-700 MB
FGEN AND COLD CONVEYOR BELT TO CONTINUE EXTENSIVE CLOUD COVER AND
PERIODS OF RAIN/DRIZZLE ACROSS THE NE THIRD-HALF OF OUR CWA UNTIL
16-18Z MONDAY. ACROSS THE REGION WEST OF A KBFD TO KUNV AND
KHGR LINE...MORNING CLOUDS WITH SCATTERED SHOWERS /AND AREAS OF
FOG/DRIZZLE ACROSS THE HIGHER TERRAIN/ WILL YIELD TO SOME
IMPROVEMENT BY LATE AFTERNOON.

24-30 HOUR BASIN AVERAGE RAINFALL TOTALS FROM THIS STORM WILL
RANGE FROM 1-1.25 INCHES ACROSS THE NCENT MTNS...TO BETWEEN
0.5-0.75 OF AN INCH IN THE SOUTH.

HIGH TEMP FCST OF UPPER 60S TO AROUND 70F IN THE NORTH...AND MID
TO UPPER 70S IN THE SOUTHERN VALLEYS MAY BE A BIT OPTIMISTIC.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
A WEAK NEGATIVELY TILTED MID LEVEL TROUGH WILL MOVE THROUGH THE
REGION MONDAY EVENING...THIS SHOULD ALLOW ANY ONGOING CONVECTION
TO LINGER UNTIL AROUND 06Z...THE UPPER LEVEL PATTERN WILL
FLATTEN INTO TUESDAY MORNING...WHICH WILL STIFLE ANY
PRECIPITATION...AND WITH ANY LINGERING MOISTURE ALLOW FOR PATCHY
FOG/LOW STRATOCU. TUESDAY WILL SEE A SHIFT TO SOUTHWESTERLY
FLOW...BRINING CONSIDERABLE MOISTURE ADVECTION LATE TUESDAY. A
WEAK RIDGE WILL BE BUILDUBG OVER THE REGION TUESDAY INTO
WEDNESDAY WHICH COULD STIFLE MOST CONVECTION...HOWEVER A NEARLY
POSTIVELY TILTED TROUGH AT 850MB AND A SFC TO 850MB
BOUNDARY...COUPLED WITH DAYTIME HEATING AND INCOMING MOISTURE
COULD ALLOW FOR AFTERNOON PRECIPITATION. KEEPT THE SCT
SHOWERS/ISOLATED AFTERNOON TSRA IN THE FORECAST. THIS WEAK FLOW
WILL CONTINUE INTO WEDNESDAY AS IT MOVES EASTWARD...AND IN ITS
WAKE A DEEP TROUGH WILL PROPAGATE THROUGH PA LATE THURSDAY INTO
FRIDAY.

A WARM BOUNDARY...OUT AHEAD OF THIS DEEP UPPER LEVEL TROUGH WILL
BRING THE NEXT BEST CHANCE FOR SHOWERS AND THUNDERSTORMS AS THE
FLOW VEERS AROUND TO THE SOUTHWEST AND A WELL- DEFINED UPPER
TROUGH SHEARS NEWD FROM THE MID MISS VALLEY. AS THIS IS PUSHED
EASTWARD...A SLOW- MOVING SFC COLD FRONT WILL PROPAGATE ACROSS
THE OHIO VALLEY AND THROUGH CENTRAL PENN LATE THU INTO FRIDAY.

THERE IS SOME VARIATION ON THE TIMING AND STRENGTH IN THE
MODELS...BUT HAVE TIMED THE BEST CHC FOR SHOWERS AND TSRA FOR THE
AFTERNOON AND EARLY EVENING HOURS. WILL WAIT FOR SMALLER SCALE
FEATURES BY MEDIUM RANGE MODELS AND ENSEMBLES.

DRIER AIR WITH LOWER HUMIDITY AND A BUILDING RIDGE WILL BRING
NEAR NORMAL TEMPS AND CLEARING SKIES FOR NEXT WEEKEND.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
WIDESPREAD VFR CONDS EXPECTED THROUGH AT LEAST EARLY AFTERNOON
ACROSS THE EASTERN HALF OF PENN...WHILE A GROWING LINE OF SHOWERS
AND TSRA WITH PERIODS OF MVFR CIGS AND VSBYS OVERSPREADS MOST OF
THE CENTRAL AND WRN PENN AIRFIELDS BEFORE 18Z.

SHRA/TSTMS ACCOMPANIED AND FOLLOWED BY MVFR RESTRICTIONS WILL
BECOME LKLY ACRS THE WRN AIRSPACE/ZOB SECTOR BY 21Z. EXPECT THE
CONVECTION AND SIMILAR FLYING RESTRICTIONS TO SPREAD EWD INTO THE
ERN 1/2 OF THE AIRSPACE/ZNY SECTOR BY 21-23Z TODAY.

A FEW STG-SVR STORMS WILL BE POSSIBLE OVER THE WRN PRTNS OF THE
AIRSPACE DURING THE AFTN HOURS TODAY. LOWER CIGS WITH PERIODS OF
RAIN/SHOWERS ARE LKLY TO LINGER THROUGH MUCH OF MONDAY MORNING
/AND PERHAPS INTO THE AFTERNOON HOURS/ AS THE LOW STALLS OUT OVER
THE MID-ATLANTIC REGION.

OUTLOOK...

SUN...PM SHWRS/TSTMS/MVFR WEST...SPREADING EAST THIS EVENING.
MON...OCNL -RA/SHRA AND LOW-END VFR TO MVFR CIGS LKLY.
TUE...VFR/MVFR CIGS. SCT SHRA/TSTMS. WED...VFR WITH SCT
SHRA/TSTMS. THU...VFR WITH NMRS SHRA/TSTMS LKLY.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...LAMBERT
LONG TERM...CERU
AVIATION...LAMBERT
Hazardous weather outlook, Jun 8, 3:24 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
324 PM EDT SUN JUN 8 2014

PAZ027-028-036-037-041-042-046-049>053-056>059-063>066-091930-
MIFFLIN-JUNIATA-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-
DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
324 PM EDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004>006-010>012-017>019-024>026-033>035-045-091930-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-SOMERSET-
BEDFORD-FULTON-SOUTHERN CLINTON-
324 PM EDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL SPREAD ACROSS THE REGION LATE THIS
MORNING AND THIS AFTERNOON. A FEW STORMS COULD PRODUCE DAMAGING
WINDS. WHILE UNLIKELY...TORNADOES ARE NOT OUT OF THE QUESTION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY OF WIDESPREAD SEVERE WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 8, 1:58 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
158 PM EDT SUN JUN 8 2014

PAZ004-005-010-081900-
MCKEAN PA-WARREN PA-ELK PA-
158 PM EDT SUN JUN 8 2014

...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...

AT 158 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR RUSSELL TO NEAR JAMES CITY...AND MOVING
NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  SCANDIA AROUND 200 PM EDT.
  KANE...WETMORE AND JAMES CITY AROUND 210 PM EDT.
  WILCOX AROUND 220 PM EDT.
  KINZUA BRIDGE STATE PARK AROUND 240 PM EDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CLARENDON...MOUNT
JEWETT...STARBRICK...UNIVERSITY OF PITTSBURGH - BRADFORD...LEWIS
RUN...ELDRED AND BRADFORD AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4200 7835 4170 7821 4167 7821 4150 7894
      4152 7896 4162 7896 4163 7907 4180 7925
      4199 7922
TIME...MOT...LOC 1758Z 245DEG 24KT 4199 7912 4159 7892

LAMBERT
Special weather statement, Jun 8, 3:26 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
326 PM EDT SUN JUN 8 2014

PAZ005-006-011-082030-
MCKEAN PA-CAMERON PA-POTTER PA-
326 PM EDT SUN JUN 8 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 325 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
SIZERVILLE...MOVING NORTHEAST AT 30 MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  KEATING SUMMIT AROUND 340 PM EDT.
  ROULETTE AROUND 350 PM EDT.
  COUDERSPORT AROUND 400 PM EDT.
  DENTON HILL STATE PARK AROUND 410 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SKI DENTON SKI AREA...
SWEDEN VALLEY...OSWAYO AND AUSTIN.

THIS STORM CONTAINS SOME WEAK ROTATION AND MAY INTENSIFY...SO BE
CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL
CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS
FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4179 7763 4152 7818 4151 7836 4159 7842
      4160 7842 4163 7845 4200 7814 4200 7808
TIME...MOT...LOC 1925Z 226DEG 25KT 4161 7823

LAMBERT

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 1:58 PM EDTSpecial Weather StatementCTPMcKean62 min
Jun 8, 3:26 PM EDTSpecial Weather StatementCTPPotter64 min
Jun 8, 4:34 PM EDTSpecial Weather StatementCTPCambria56 min
Jun 8, 5:11 PM EDTSpecial Weather StatementCTPForest34 min
Jun 8, 5:44 PM EDTSpecial Weather StatementCTPTioga46 min
Jun 8, 6:24 PM EDTSpecial Weather StatementCTPBedford51 min
Jun 8, 7:20 PM EDTSpecial Weather StatementCTPFulton40 min
Jun 8, 7:42 PM EDTAreal Flood AdvisoryCTPAdams, Bedford, Blair, Cumberland, Franklin, Fulton and 4 more3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.